# SDR 9504122294

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 657276187
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, CLE CENTER CONTACTED FLT 478 ADVISING THAT TIRE DEBRIS WAS FOUND ON DEPARTURE RUNWAY.  FLIGHT CONTINUED AND DISPATCH CONTACTED TPA TOWER TO HAVE EMERGENCY EQUIPMENT STANDING BY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 TIRE CAP SEPARATED AND REPLACED NR 1 AND NR 2 WHEEL ASSEMBLY.  NO OTHER DAMAGED NOTED.
